Top answers from doctors based on your search:
Disclaimer

why do my hands and feet itch at night

A member asked:
Dr. Eric Lullove
18 years experience Podiatry
Itchy hextremities: Can be caused for the following reasons: 1) diabetes, 2) eczema, 3) seasonal allergies or 4) vascuar problems. If you try otc zyrtec (cetirizine) or ... Read More
11
11 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 28-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Clean, don't scratch: Clean the bedding well. Gently clean your body well too and wipe w/ diluted vinegar or witch hazel, etc. Use a hypoallergic lotion too. Take Benadryl ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Dora Chizea
47 years experience Anti-Aging Medicine
Many possible causes: 18 y/o Female says My hands and feet itch on the inside? There are many possible causes like Contact Dermatitis from touching something or applying lo ... Read More
A 43-year-old female asked:
Dr. Thomas Namey
47 years experience Rheumatology
Not enough info, but: Not enough info, but try getting otc Claritin and take two generic zantac (ranitidine) per daay. The itching should subside! but you will still need ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Vythilingam Alagappan
38 years experience Bariatrics
Contact allergy: May be you have contact allergy to like dish washing soap. Ok do some search . Avoid allergens
A 48-year-old member asked:
Dr. Ronald Oberman
30 years experience Podiatry
Neuropathy: If only at night, could be a foam of peripheral neuropathy. Also can be a dermatitis or fungus. In this case, visible skin peeling, cracking or scalin ... Read More
A female asked:
Dr. Jeffrey Wint
34 years experience Hand Surgery
Hyperhydrosis : Hyperhydrosis ( excessive sweat) can affect the hands and feet. There are many many causes for this too many to list or get worried about but you shou ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Jeffrey Bowman
37 years experience Podiatry
Night pain: If you work on your feet most of the day and or have to carry a lot it could be that but gravity will pool fluid to the lower limbs and cause discomfo ... Read More
A 47-year-old member asked:
Dr. Clarence Grim
56 years experience Endocrinology
Legs swell at night: you are almost certainly eating more salt than your body can get rid of. Go to wikipedia and then get back with us. Discuss with your Dr.
A 38-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Restless legs: This could be restless legs syndrome if you have the uncontrollable urge and need to move your legs at night. See your doctor. There is medication for ... Read More
A 46-year-old member asked:
Dr. Ejiro Isiorho
7 years experience Podiatry
Hot feet: You may have to be more specific with your question.
1
1 thank
A 50-year-old member asked:
Dr. Carol Van der Harst
34 years experience Physical Medicine and Rehabilitation
Unclear: If you have been examined for gait and balance problems without an answer, you would be a candidate for a sleep study where the movements could be li ... Read More
A 46-year-old member asked:
Dr. Francisco Schwartz-Fernandes
25 years experience Hand Surgery
You may : Have hyperhidrosis. This is a medical condition in which a person sweats excessively and unpredictably. People with hyperhidrosis may sweat even when ... Read More
4
4 thanks
A 41-year-old member asked:
Dr. Jeffrey Kass
27 years experience Podiatry
You may have: Neuropathy. Or a radiculopathy from your lower back. I would have Emg/NCV studies performed by. Neurologist.
A 27-year-old female asked:
Dr. Ronald Oberman
30 years experience Podiatry
Could be: Neuropathy. There are many causes of neuropathy. Do you have any conditions affecting your back? See your physician.
1
1 thank
A 47-year-old female asked:
Dr. M Felix Freshwater
48 years experience Hand Surgery
Not if your sane: When you sleep your muscles are pumping less fluid back to your heart so the tissues that surround tendons swell. This pinches nearby nerves causing n ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Eric Bluman
22 years experience Orthopedic Foot and Ankle Surgery
A # of things: There are a number of things that can cause this. Electrolyte imbalances or rheumatoid arthritis are two possibilities. Go to your primary care physi ... Read More
2
2 thanks
A 72-year-old member asked:
Dr. Michael Fisher
31 years experience Dermatology
Itchy feet: The american academy of dermatology defines pruritus as an itch or sensation that makes a person want to scratch. This condition involves the nerve en ... Read More
A 42-year-old member asked:
Dr. Stephen Arbes
43 years experience Podiatry
Not random: There is always a reason for swelling. It seems random to you most likely because you have not discovered what is responsible yet. The usual suspects ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Jeffrey Kass
27 years experience Podiatry
They shouldn't: You should discus with your doctor.
A 45-year-old member asked:
Dr. Ted King
Dr. Ted King answered
39 years experience Phlebology
Varicose veins?: If you have veins that you can see in your legs, think about seeing a phlebologist (vein specialist). If you don't see any veins, you could try wear ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Ronald Oberman
30 years experience Podiatry
Could be: A form of peripheral neuropathy or a dermatological condition. See foot specialist.
1
1 thank
A 47-year-old member asked:
Dr. Jeff Horn
Dr. Jeff Horn answered
31 years experience Ophthalmology
Allergies: Do you have allergies? When one has ocular allergies the eyes may get red and irritated, and they usually itch. Itching is the most common symptom o ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month